# SDR DALA2019021901030

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 58,302 hours, 32,329 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON INTERNAL WEB AT ACCESS PANEL ON LH SIDE OF RAM AIR INLET. REMOVED FASTENERS, VERIFIED CRACK TERMINATION AND CONTAINMENT. DAMAGE CONTAINED BY INSTALLATION OF REPAIR DOUBLERS. FABRICATED AND DRILLED 2 INTERNAL DOUBLERS (FROM .063 T6) PER SRM 55-30-05, FIG. 3. INSTALLED REPAIR DOUBLERS, PAINTED AND TREATED SURFACES AND INSTALLED ACCESS PANELS PER MD90 SRM 55-30-05. (LP# 0948314)
